# SDR CALA0200340

- Difficulty date: June 12, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N17644
- Make and model: Boeing 737524
- Aircraft serial: 28905
- Aircraft time: 14,001 hours, 7,382 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 894481
- Condition: Shorted
- Location: Apu
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE APU FIRE WARNING SOUNDED AFTER APU START ON FINAL APPROACH TO ATL. THE BELL WAS SILENCED AND THE APU FIRE CHECKLIST WAS RUN. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND NO EVIDENCE OF FIRE. THE PROBLEM WAS IDENTIFIED AS A FALSE FIRE WARNING AND THE CAUSE WAS DETERMINED TO BE A SHORTED APU LOWER FIRE DETECTION LOOP. THE APU FIRE BOTTLE AND LOWER FIRE LOOP WERE REMOVED AND REPLACED IAW MM 26-15-14 AND 26-22-11. OPERATIONAL CHECKS WERE GOOD.
